ADAPTIVE CONTROL OF A LINEAR STOCHASTIC SYSTEM WITH INDEPENDENT PARAMETERS.

V. V. Konev

    Результат исследований: Материалы для книги/типы отчетовГлава

    Аннотация

    Examination of the linear-quadratic regulator problem in the case in which a random process being controlled contains unknown parameters. Under the assumption that the parameters have a Gaussian a priori distribution, it is shown that finding an optimum control involves solving an iinfinite system of ordinary differential equations. Some formulas are included that can be used in practice to find the first two approximations of the optimum control.

    Язык оригиналаАнглийский
    Название основной публикацииEng Cybern
    Страницы181-188
    Число страниц8
    Том10
    Издание1
    СостояниеОпубликовано - янв 1972

    ASJC Scopus subject areas

    • Engineering(all)

    Fingerprint Подробные сведения о темах исследования «ADAPTIVE CONTROL OF A LINEAR STOCHASTIC SYSTEM WITH INDEPENDENT PARAMETERS.». Вместе они формируют уникальный семантический отпечаток (fingerprint).

  • Цитировать

    Konev, V. V. (1972). ADAPTIVE CONTROL OF A LINEAR STOCHASTIC SYSTEM WITH INDEPENDENT PARAMETERS. В Eng Cybern (1 ред., Том 10, стр. 181-188)